# SDR IPXA12676166

- Difficulty date: October 23, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: L/E Slats
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SLAT SYS. EICAS MESSAGE L/E ASSYM DISPLAYED, L/E LIGHT ON WITH FLAPS LEVER IN 1. BOTH FLAP POINTERS WERE CORRECT.  REVERSER NORMAL AUTO SLAT AND ANTI SKID FUNCTIONS NORMAL.  EMERGENCY DECLARED.  ALL FERRY FLIGHT PROCEDURES HAVE BEEN ACCOMPLISHED AND ACFT IS IN SAFE CONDITON FOR FERRY FLIGHT.
